Addiction: Substance Abuse Community
38 hrs and feeling low
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

38 hrs and feeling low

havent taken any hydros in 38 hrs, and all i can do while i write this is cry, i dont feel well, my legs hurt, im tired but cant sleep....im emotionally drained also physically..............i keep thinking what if i take some just to get me through today and start 2morrow? i havent and i dont want to, but my body feels other wise... i wonder if im even strong enough to do this? right now im thinking not! i just dont know how i will make it through another week like this????????????????????? please any suggestions, thank you all.............
Related Discussions
10 Comments Post a Comment
Blank
Avatar_m_tn
im sorry your having a tough time right now, but your almost through 2 days now so stay strong, this awful feeling won't last. don't give in now, soon you will be feeling better and be free from the pills. your are strong enough to do this, but it's not easy at first. i don't know about pills, but have seen so many here come off them and doing great now. please don't give in, you can do this and i bet in a few days you will be starting to feel better. hang in there and good luck
Blank
412194_tn?1233625132
PLEASE keep going you are going past day 3, it was my worst too and I felt a little better and felt that I would live.  Just hang in if you need someone to cry with I'm here for you.  Crying is sometimes cleansing too.
swtbreezie sending a HUGGGGGGGGGG to you
Blank
412194_tn?1233625132
Ooops counting on my toes again lol what Giz my lil Brother said :)  KEEP up the great work go for a walk if you can, take your mind off the meds hon
Blank
412194_tn?1233625132
oh and Alex, I ran cold water on my legs when they hurt so bad and kept jumping hope this helps Lord I tried everythng for the RLS.
Blank
Avatar_m_tn
It ***** and is the worse feeling in the world.But it gets better eventually!  I read somewhere where if you put a bar of soap in your bed under the fitted sheet that it somehow helps with the RLS stuff.  I didn't find this out until afterwards but heck it's worth a try.
Blank
Avatar_m_tn
You've proven that you are strong enough to face the withdrawals. Now you have to hang tough. Aren't you angry about how you feel? The drugs are the cause of that feeling. So who's going to win this battle? You, or an inanimate, harmful pill? Don't give in. It gets better as time passes. You've got a few days ahead of you that you won't like. EMPHASIS on a few days. If you start using again, how long will you be drugged out? Just keep on doing what you're doing. Abstaining. Best wishes. Stay strong. Learn to hate the drugs.
Blank
412194_tn?1233625132
LOL I did all that and took the 3 tbsp's of mustard it didnt help me but I could have swore it did lol
Blank
190466_tn?1215888454
Can you get to walgreens or CVS ad get Restful Legs, Its for RLS I took about 4 under tounge and my legs stopped hurting so I could sleep. Clay TX
Blank
536882_tn?1225516459
Try not to look too far ahead.  All you have to do is get through today.  If you end up taking another pill, it's not going to do a thing for you anyway.  You only have a few more days and you are getting into the worst of it right now.  I know it's hard w/the anxiety and hopelessness-but it does pass.  Let the tears fall, get on here, journal, talk about it.  Just keep in mind that it doesn't last forever.  Your body is trying to re-balance itself and the chemicals it produces so you get an overwhelming surge of emotions.  We are always here for you.
Blank
536882_tn?1225516459
bananas and vitamins helped me with the RLS.  Replaced the potassium and magnesium and all the other minerals.  Maybe it was psycological, but it worked for me.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1399545139
Blank
Amandag78
Perth, Australia